# SDR 20000731SH034

- Difficulty date: May 10, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1030 - 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SEAT TRACK, INBOARD, LEFT STA 1030 - STA 1110, AND OUTBOARD TRACK.  (X)
